edoc

Items where Author is "Da Lio, Francesca"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2016 | 2015
Number of items: 3.

2016

Da Lio, Francesca and Martinazzi, Luca. (2016) The nonlocal Liouville-type equation in R and conformal immersions of the disk with boundary singularities. Preprints Fachbereich Mathematik, 2016 (15).

2015

Da Lio, Francesca and Martinazzi, Luca and Riviere, Tristan. (2015) Blow-up analysis of a nonlocal Liouville-type equation. Analysis & PDE, Vol. 8, H. 7. pp. 1757-1805.

Martinazzi, Luca and Riviere, Tristan and Da Lio, Francesca. (2015) Blow-up analysis of a nonlocal Liouville-type equation. Preprints Fachbereich Mathematik, 2015 (15).

This list was generated on Tue Nov 19 18:00:18 2019 CET.